# SDR SWAA2023070556262

- Difficulty date: June 6, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 58,393 hours, 34,757 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L. WING T/E BULB SEAL BRACKET IS BROKEN AT ORSS 269.<[01] REMOVED AND REPLACED L. WING T/E BULB SEAL BRACKET AT ORSS 269 PER SRM 51-40-02-0G-0 AND IPC 57-50-00-25;[02] VERIFIED CORRECTIVE ACTION 1
